MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521401
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used during a colonoscopy procedure on (b)(6) 2026, for treatment of polyps.During the procedure, the resolution 360 ultra clip locked onto the tissue but would not release from the catheter, and they cut the handle off the clip.The procedure was completed with a competitor device.There were no patient complications reported as a result of this event.Note: this report pertains to the second of two clips used.
 
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.Block h11: investigation results the device was not returned for analysis as it was disposed; therefore, a technical analysis could not be performed.The complaint device was not returned as it was disposed, therefore, product analysis could not be carried out, for this reason and due to the lack of evidence is unable to confirm the as reported event 'failure to release from catheter'.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not establish".

Brand Name
RESOLUTION 360 ULTRA CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24969017
Report Number3005099803-2026-01491
Device Sequence Number13369074
Product Code PKL
UDI-Device Identifier08714729997252
UDI-Public(01)08714729997252(17)280320(10)36123243
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521401
Device Catalogue NumberM00521401
Device Lot Number0036123243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown